English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-torsion in the Jacobian of hyperelliptic curves over finite fields

MPS-Authors
/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cornelissen, G. (2001). Two-torsion in the Jacobian of hyperelliptic curves over finite fields. Archiv der Mathematik, 77, 241-246.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3522-A
Abstract
There is no abstract available